# SDR AWXA200301045

- Difficulty date: September 9, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Gusset
- Part number: 6552263231
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A  .1250 INCH CRACK WAS FOUND AT FASTENER HOLE ON NR 1 ENGINE FIXED FAIRING COVER PLATE (GUSSET) AT AFT END, 1ST RIB. MAINTENANCE REMOVED CRACKED GUSSET ON NR 1 ENGINE FIXED FAIRING AFT END, 1ST RIB; FABRICATED A NEW REPLACEMENT GUSSET IAW DWG 65-52263; INSTALLED REPAIR PART IAW B737-200 SRM 51-30-02, PG. 1.
